MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2 (-6.00/1.5)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive surprise.Laser touch up was performed.The lens remains implanted.Cause reported as unknown.
 
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key23832466
Report Number2023826-2025-01945
Device Sequence Number5093973
Product Code QCB
UDI-Device Identifier00840311311385
UDI-Public(01)00840311311385(11)240904(17)270831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_13.2 (-6.00/1.5)
Device Catalogue NumberVTICMO12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/17/2025
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45: LOT# UNK; FOAM TIP PLUNGER (FTP), LOT# UNK; INJECTOR MODEL: MSI-PF, LOT# 1678187
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexFemale